Doctor insights on:
My 4 month old is taking amoxicillin but she has developed diarrhoea and appears to have stomach pAin. Should I stop giving?
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read more
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read moreSee 1 more doctor answer
Just finished 10 days amoxicillin w/diarrhea how long will last or is from good bact. Depletion how to tell difference?
Post-antibx diarrhea: Many antibiotics are non-specific as to what bacteria they kill. When your normal gut flora is depleted by antibiotics you may be at risk for opportunistic pathogens. A very common one is clostridium difficile (c.Diff). Your doctor, in considering this possibility, will order a specific stool check. If c.Diff is found treatments include: different antibiotics, toxin binders, florastor probiotics. ...Read more
As long as you take: It could be as long as you take the medicine. So stop it, you might get it over with. ...Read more
I just finished 10 days of amoxicillin & had diarrhea d/t it how long till it's gone or is due to loss of good bacteria from body & how do I tell?
Possible: It is very possible your intestinal tract flora have been disrupted by the antibiotics. An easy way to help restore your "good" bacteria in the gut is to eat yogurt with live cultures. The diarrhea should resolve soon; please be sure to stay well hydrated with clear fluids. You can use products such as pedialyte to help keep your electrolytes up. ...Read moreSee 1 more doctor answer
I was given amoxicillin for a cat bite, but now have diarrhea. can i take pepto or different diarrhea medicine while on amoxicillin?
Occasionally: Diarrhea can occur with most antibiotics, some more than others & it occasionally happens with amoxicillin. You can sometimes work around this & continue the med. Living culture yogurt(danactive, activia) can help slow this down as can applesauce or fresh bananas. Call the dr if it is getting worrisome or you are concerned about dehydration. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can amoxicillin cure cough?
- Amoxicillin 400mg/5ml dosage for 2 year old
- How long til amoxicillin starts to work on tooth infection?
- Ask a doctor a question free online
- Does amoxicillin expire?
- Can amoxicillin make you tired?
- Can you drink alcohol while taking amoxicillin?
- Talk to a urgent care specialist online for free